# SDR C2XA01CL203

- Difficulty date: September 16, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 4169 THE CREW REPORTED A MODERATE SMOKE SMELL AFTER TAKEOFF WHEN THE ENGINE BLEEDS WERE SELECTED.  MAINTENANCE INSPECTED AND PERFORMED ENGINE GROUND RUNS AND FOUND NO DEFECTS WITH THE ENGINE BLEED SYSTEM OR THE AIR CONDITIONING SYSTEM.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
